Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Dynamik komplexer technischer Systeme     Collection: Systems Biology     Display Documents



  history
ID: 379994.0, MPI für Dynamik komplexer technischer Systeme / Systems Biology
Diffusion on a Sphere with Localized Traps : Mean First Passage Time, Eigenvalue Asymptotics, and Fekete Points
Authors:Coombs, D.; Straube, R.; Ward, M. J.
Language:English
Date of Publication (YYYY-MM-DD):2009
Title of Journal:SIAM Journal on Applied Mathematics
Volume:70
Issue / Number:1
Start Page:302
End Page:332
Review Status:not specified
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:Ernst-Dieter Gilles
Affiliations:MPI für Dynamik komplexer technischer Systeme/Systems Biology
Identifiers:LOCALID:13/09
URL:http://dx.doi.org/10.1137/080733280
Full Text:
You have privileges to view the following file(s):
379994_edoc.pdf  [696,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.